Asymptotics of Chebyshev polynomials, IV. Comments on the complex case

Jacob Stordal Christiansen, Barry Simon, Maxim Zinchenko

Research output: Contribution to journalArticlepeer-review

1 Citation (SciVal)

Abstract

We make a number of comments on Chebyshev polynomials for general compact subsets of the complex plane. We focus on two aspects: asymptotics of the zeros and explicit Totik–Widom upper bounds on their norms.
Original languageEnglish
Pages (from-to)207–223
JournalJournal d'Analyse Mathematique
Volume141
DOIs
Publication statusPublished - 2020

Subject classification (UKÄ)

  • Mathematical Analysis

Fingerprint

Dive into the research topics of 'Asymptotics of Chebyshev polynomials, IV. Comments on the complex case'. Together they form a unique fingerprint.

Cite this